# SDR ASAA2017011319377

- Difficulty date: January 13, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 38,733 hours, 11,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Nut Plate
- Condition: Broken
- Location: Exit Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD OVERWING EMERGENCY EXIT LIGHT LENS COVER HAS 2EA SPINNING FASTENERS. NUTPLATES ARE BROKEN.  ACFT GROUNDED.  REPAIRED IAW AMM 33-51-04-960-802 PARAGRAPH F(3) THROUGH (9). COMPLETED STEP F(10) THROUGH G(1). LIGHT OPS TEST GOOD, IAW AMM 33-61-04.
